Extreme nausea after lap with diathermy

Hi all, I had a laproscopy with diathermy 5 weeks ago now to remove endo. As soon as I came round I was coughing like crazy as the tube irritated my throat. Since then I have had a lot of pain in my hips, and extreme nausea. I tried to Hoover after 4 weeks recovery and it made me sick. I can't walk more than 20 steps without having to stop because I think I'm going to be sick. I've also been quite constipated since. That was a symptom of my endo originally though. I thought I would be back to work by now but my GP keeps giving me sick notes instead of curing the sickness. He has given me laxatives over a week ago and it's worse than ever. Has anyone else had anything similar? Or know how to stop nausea please? It's really getting me down now x

1 Reply

  • So sorryto hear you are still struggling with nausea -it is horrid I know.There have been a few posts on here re nausea,so type nausea into the search box -top rhs- to see other posts and answers.

    I suffer from daily nausea as result of damage to my inner ears( from Meningitis) and have a number of ways of helping it - ginger as herbal teas,crystalised or ginger capsules,ginger beer is very good for nausea,as is peppermint oil.The travel bands you can get in chemists for travel sickness are very helpful as are over the counter anti nausea tablets -I take cinnarizine(stugeron) which is for travel sickness.If the nausea is so bad you are vomiting your Gp can give you stronger meds,but perhaps you are overdong it after the surgery?

    Constipation is always awful and can make you feel very sick.as all the toxins are not being expelled from the body.I have only recently been given a laxative powder to take 3 x daily and it is really helping=macrogal I think.My pain is always better with empty bowel and worse as I go through the day,butwith the laxative powders I am going after each meal so this is much better.

    What pain relief do you take?Codeine,dihydrocodeine,tramadol can all cause severe nausea in some people.I know someone who has extreme sickness with codeine so cant tolerate.Maybe if this is the case,yout Gp could prescribe an anti nausea drug along side.

    Do let us know how things going-we are all here to share and help.

    Sending you a big hug.

You may also like...